MathSciNet Relay Station
MathSciNet bibliographic data
MR204875 (34 #4710) 35.75 (31.00)
Lewy, Hans On the extension of harmonic functions in three variables. J. Math. Mech. 14 1965 925–927.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement